UGC Approved Journal no 63975(19)
New UGC Peer-Reviewed Rules

ISSN: 2349-5162 | ESTD Year : 2014
Volume 12 | Issue 11 | November 2025

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 12 Issue 11
November-2025
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2511572


Registration ID:
572230

Page Number

f432-f435

Share This Article


Jetir RMS

Title

Secure Monophonic Global Domination number and Total Secure Monophonic Domination Number of Subdivision of Graphs

Abstract

Let G=(V,E) be a connected graph. A monophonic dominating set M is said to be a secure monophonic dominating set Sm (abbreviated as SMD set) of G if for each f∈VM there exists g∈M such that f is adjacent to g and S_m=(M {g} )∪{f} is a monophonic dominating set. A secure monophonic dominating set S_m is said to be a secure monophonic global domination set (abbreviated as SMGD set) of G if S_m is a global dominating set of G. A secure monophonic dominating set S_m is called a total secure monophonic dominating set T_sm ( abbreviated as TSMD set ) of G if for every vertex of g∈V, there exists a vertex f∈T_sm, f≠g, such that f is adjacent to g. The minimum cardinality of a SMGD set and TSMD set of G is the SMGD number and TSMD number of G and is denoted by γ ̅ₛₘ(G) and γ_tsm (G) respectively

Key Words

Monophonic path, Secure monophonic global domination number, Total secure monophonic domination number.

Cite This Article

"Secure Monophonic Global Domination number and Total Secure Monophonic Domination Number of Subdivision of Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.12, Issue 11, page no.f432-f435, November-2025, Available :http://www.jetir.org/papers/JETIR2511572.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"Secure Monophonic Global Domination number and Total Secure Monophonic Domination Number of Subdivision of Graphs", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.12, Issue 11, page no. ppf432-f435, November-2025, Available at : http://www.jetir.org/papers/JETIR2511572.pdf

Publication Details

Published Paper ID: JETIR2511572
Registration ID: 572230
Published In: Volume 12 | Issue 11 | Year November-2025
DOI (Digital Object Identifier):
Page No: f432-f435
Country: Kanyakumari, TamilNadu, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

00011

Print This Page

Current Call For Paper

Jetir RMS